# SDR DHL9870710C

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACKED UPPER SKIN SUPPORT ANGLE AT R/W INBD TRAILING EDGE CAVITY, JUST FWD OF INBD AILERON.  REPLACED ANGLE PER SRM 51-40-3, 4 X 2.5.  N/R 2776
